Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What could be the side effects of the revivogen lotion and vitamins to treat hair loss ?

Iam 26years old girl suffering from cotinous hair loss for 3 years after using hair caustic substans . scalp hair is healthy now,and ihave done s.testosterone which is normal .Hb normal with good general health and i was treated with Revivogen lotion ,vitamines,with no value . and now i ask about usefull drugs and solving this problem which has abad effect on me
Asked On : Thu, 19 May 2011
Answers:  3 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
  User's Response
follow ayurvedic oil like Brungraj tail thrice in week.avoid too much of shampoo.Eat healthy food ,fruits, milk.Apply protien rich shampoo with conditioner but before shampoo apply me on dr.shilpa.benade@
Answered: Thu, 19 May 2011
  User's Response
Hi Asmaa, Welcome to Healthcaremagic!

Please do as follows & let me know in say 2-3 months (
1) Use a good quality mild shampoo 3-4 times a week to keep your scalp clean.
2) Massage your scalp with plain coconut or olive oil regularly.
3) please take a nutritious diet, & a good multivitamin preparation.
4) Avoid making partition lines where hair density is less. Dont pull or push your hair.

I hope this should help you. Good luck.

Skin Clinic, SCO 298, Sect. 20, Panchkula.
Answered: Thu, 19 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

Asmaa, probably when you started loosing hair it was some kind of irritant reaction to begin with ,as you said you had used some caustic substance .Later on it was not irritant reaction ,and you continued to loose hair.Another important point is -how may hairs are you loosing per day now.If it is only few strands ,then it is completely normal.
In females the most common cause of hair loss is –iron deficiency, hormonal imbalance, thyroid problem, stress, lack of sleep, familial ,or use of chemical on scalp ,procedures like perming or straightening etc. Other rare causes are zn & copper def. One has to find the exact cause of hair loss and treat. In females there are various patterns of hair loss,which can be judged clinically by a dermatologist. As you have mentioned its the frontal area getting involved that would mean a hormonal patter of hair loss.As you mentioned ,your Hb and s.testosteron is normal ,then probably its not hormonal .But there are other test also which needs to be done to rule out hormonal hair loss and even an ultra sound if necessary to rule out PCOD.This usually seen in obese patient with irregular periods.
Other simple test which we do are hair pull test and trichogram to diagnose which type of hair loss is there.
After proper diagnosis you can start with topical preparations like Minoxidil 2%-5% applied twice daily on scalp along with tab biotin one daily.Other hormonal medicines are also available if needed.
Along with this we have US FDA approved laser also to stop hair loss and promote growth.Its called hair max laser.Then we also do meso therapy ,where we give tiny injection on scalp to prevent hair loss.
Improve your diet with green leafy veg, fresh fruits, plenty of water, sprouts ,pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers ,more of milk & ghee, dry fruits . Good sleep also has a important role to play .
For detail information you can visit my website transplantation section) .

I hope this would help you understand about your condition.If you have any further questions,please write back to us.

Take care,

Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor